RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 2(128), Pages 268–269 (Mi umn5868)  

Reviews and Bibliography

O. V. Manturov, Yu. K. Solntsev, Yu. I. Sorkin, N. G. Fedin, Explanatory dictionary of mathematical terms (review)

Yu. M. Gaiduk


Full text: PDF file (325 kB)

Document Type: Critic, bibliography

Citation: Yu. M. Gaiduk, “O. V. Manturov, Yu. K. Solntsev, Yu. I. Sorkin, N. G. Fedin, Explanatory dictionary of mathematical terms (review)”, Uspekhi Mat. Nauk, 21:2(128) (1966), 268–269

Citation in format AMSBIB
\Bibitem{Gai66}
\by Yu.~M.~Gaiduk
\paper O.\,V.~Manturov, Yu.\,K.~Solntsev, Yu.\,I.~Sorkin, N.\,G.~Fedin,
Explanatory dictionary of mathematical terms (review)
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 2(128)
\pages 268--269
\mathnet{http://mi.mathnet.ru/umn5868}


Linking options:
  • http://mi.mathnet.ru/eng/umn5868
  • http://mi.mathnet.ru/eng/umn/v21/i2/p268

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:488
    Full text:170
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019